Here's my question -- Does anyone think adding 5mcg T3 to 75mcg T4 could cause hypothyroid symptoms?
Here's the background -- I take 75mcg of Synthroid/levothyroxine for hypothyroidism. I started feeling my thyroid symptoms recur about two months ago, and my doctor allowed me to add 5mcg of T3/Cytomel. This worked great for a while -- I felt less cold, had more energy, etc. But about a week or two ago I started feeling my symptoms recur, worse than ever. I am trying to figure out if this is simply a seasonal issue, or if adding the T3 could be causing the hypothyroid symptoms.
I ask this because an endocrinologist previously put me on 50mcg Cytomel *only*, which, within about 6 months, caused terrible hypothyroid symptoms, apparently due to the T3 "suppressing" my thyroid function.
Here are recent labs, which I don't think will be very helpful. Very small changes seem to cause big effects in me.
TSH: 1.160 (0.450-4.500)
T4 Free: 1.23 (0.82-1.77)
T3 Free: 3.3 (2.0-4.4)
Thus, my question, whether adding 5mcg of T3 to 75mcg T4 could cause hypothyroid symptoms, or if it seems more like a straightforward issue of needing more medication?